Tinman Walt

Well I woke up ent ded again today
All my stomach pain has gone away
I've had a little output so, I've started on my chemo
Yeah I woke up ent ded again today
 
Well I woke up ent ded again today
All my stomach pain has gone away
I've had a little output so, I've started on my chemo
Yeah I woke up ent ded again today
Hmmmnnnn................... don"t give up yer day job just yet.
 
Keep it up mate, hope you're able to fart a choon... Even if the stoma acts like bagpipes - Britain's got Talent awaits...
 

StBob072

LE
Book Reviewer
Keep it up mate, hope you're able to fart a choon... Even if the stoma acts like bagpipes - Britain's got Talent awaits...

Fucksake, bagpipes don't need to be encouraged!

(KBO Taff)
 

ADBO

LE
@Taffd - glad to hear you're still in the land of the living. I had a kidney out a year ago, but nowhere near what you're putting up with.
All the best,
 
Hi All, bit of an update -

Just started my second month of everlasting chemo. I've had a response already; my hole in the head that turned into a lump, is now back to being a hole in the head again.

Bloods are looking good, no sign of neutropenia which would be a concern as it leads to neutropenic sepsis.

Mentioned that I'd recently got particularly painful achilles tendons. 'Aha, that's a thing' said she'. Apparently it's a rare side effect of Levofloxacin, a long term antibiotic I was on. Another week and they'd have both torn or ruptured completely, so that was stopped. Feels better already but full healing is a long term prospect.

Have had swollen red/purple feet. Answer, reduce steroid dose, feet up more and more walking about for a few minutes every hour. Working already.

Fatigue ongoing, I sleep 16/18 hours most days.

All in all, meds adjusted and ent ded. Goodly goodly.

Having trouble posting anything around the site - can't think of anything remotely interesting or funny for most threads and I don't like being personal. Don't do insults, bandwaggoning, ignoring and such and I'm crap at banter.

Again my best to everyone, especially those who are going through their own health issues.
 
Last edited:
Hi All, bit of an update -

Just started my second month of everlasting chemo. I've had a response already; my hole in the head that turned into a lump, is now back to being a hole in the head again.

Bloods are looking good, no sign of neutropenia which would be a concern as it leads to neutropenic sepsis.

Mentioned that I'd recently got particularly painful achilles tendons. 'Aha, that's a thing' said she'. Apparently it's a rae side effect of Levofloxacin, a long term antibiotic I was on. Another week and they'd have both torn or ruptured completely, so that was stopped. Feels better already but full healing is a long term prospect.

Have had swollen red/purple feet. Answer, reduce steroid dose, feet up more and more walking about for a few minutes every hour. Working already.

Fatigue ongoing, I sleep 16/18 hours most days.

All in all, meds adjusted and ent ded. Goodly goodly.

Having trouble posting anything around the site - can't think of anything remotely interesting or funny for most threads and I don't like being personal. Don't do insults, bandwaggoning, ignoring and such and I'm crap at banter.

Again my best to everyone, especially those who are going through their own health issues.
As far as I am concerned you are excused posting on other threads, just the occasional update here that you ent ded is all that is needed.
 
You display a certain robustness that seems to be sadly lacking these days. Your family should be very proud of you.
 
Hi All, bit of an update -

Just started my second month of everlasting chemo. I've had a response already; my hole in the head that turned into a lump, is now back to being a hole in the head again.

Bloods are looking good, no sign of neutropenia which would be a concern as it leads to neutropenic sepsis.

Mentioned that I'd recently got particularly painful achilles tendons. 'Aha, that's a thing' said she'. Apparently it's a rae side effect of Levofloxacin, a long term antibiotic I was on. Another week and they'd have both torn or ruptured completely, so that was stopped. Feels better already but full healing is a long term prospect.

Have had swollen red/purple feet. Answer, reduce steroid dose, feet up more and more walking about for a few minutes every hour. Working already.

Fatigue ongoing, I sleep 16/18 hours most days.

All in all, meds adjusted and ent ded. Goodly goodly.

Having trouble posting anything around the site - can't think of anything remotely interesting or funny for most threads and I don't like being personal. Don't do insults, bandwaggoning, ignoring and such and I'm crap at banter.

Again my best to everyone, especially those who are going through their own health issues.
You take care mate and stay "ent ded".
All the best
 
Hi All, bit of an update -

Just started my second month of everlasting chemo. I've had a response already; my hole in the head that turned into a lump, is now back to being a hole in the head again.

Bloods are looking good, no sign of neutropenia which would be a concern as it leads to neutropenic sepsis.

Mentioned that I'd recently got particularly painful achilles tendons. 'Aha, that's a thing' said she'. Apparently it's a rare side effect of Levofloxacin, a long term antibiotic I was on. Another week and they'd have both torn or ruptured completely, so that was stopped. Feels better already but full healing is a long term prospect.

Have had swollen red/purple feet. Answer, reduce steroid dose, feet up more and more walking about for a few minutes every hour. Working already.

Fatigue ongoing, I sleep 16/18 hours most days.

All in all, meds adjusted and ent ded. Goodly goodly.

Having trouble posting anything around the site - can't think of anything remotely interesting or funny for most threads and I don't like being personal. Don't do insults, bandwaggoning, ignoring and such and I'm crap at banter.

Again my best to everyone, especially those who are going through their own health issues.
Good to hear you are maintaining your entdead status. Keep blimbling on.
 
Thread starter Similar threads Forum Replies Date
TheAssassin The NAAFI Bar 17
Heat Seeker The NAAFI Bar 30
T Charities and Welfare 28

Latest Threads

Top